Title: Adaptive loading for OFDM/SDMA-based wireless networks
Authors: Thoen, Steven ×
Van der Perre, Liesbet
Engels, Marc
De Man, Hugo #
Issue Date: 2002
Series Title: IEEE Transactions on Communications vol:50 issue:11 pages:1798-1810
ISSN: 0090-6778
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Electrical Engineering - miscellaneous
ESAT- TELEMIC, Telecommunications and Microwaves
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science